MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA QUADRA-S CEMENTLESS, SAND BLASTED STD STEM SIZE 2, SHORT NECK; CEMENTLESS HIP STEM

MEDACTA INTERNATIONAL SA QUADRA-S CEMENTLESS, SAND BLASTED STD STEM SIZE 2, SHORT NECK; CEMENTLESS HIP STEM
Catalog Number 01.12.02SN
Health Effect - Clinical Code Bone Fracture(s) (1870)
Date of Event 03/19/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on (b)(6) 2019: lot 1810070: (b)(4) items manufactured and released on (b)(6) 2019.Expiration date: 2023-12-19.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.
 
Event or Problem Description
Per-operative femur fracture discovered with x-ray control.The stem and femoral head have been revised intraoperatively.The surgery was completed successfully.

Brand Name
QUADRA-S CEMENTLESS, SAND BLASTED STD STEM SIZE 2, SHORT NECK
Common Device Name
CEMENTLESS HIP STEM
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key8915169
Report Number3005180920-2019-00694
Device Sequence Number13937602
Product Code JDI
UDI-Device Identifier07630030802119
UDI-Public07630030802119
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
K072857
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2019
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 08/21/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date12/19/2023
Device Catalogue Number01.12.02SN
Device Lot Number1810070
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/22/2019
Initial Report FDA Received Date08/21/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age70 YR
Patient Weight90